×

Found 4,927 Documents (Results 1–100)

100
MathJax

Limit results for \(L^p\) functionals of weighted CUSUM processes. (English) Zbl 07607937

Balakrishnan, Narayanaswamy (ed.) et al., Trends in mathematical, information and data sciences. A tribute to Leandro Pardo. Based on the presentations at the symposium on information theory with applications to statistical inference, Madrid, Spain, December 2, 2019. Cham: Springer. Stud. Syst. Decis. Control 445, 51-62 (2023).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Large deviations of weighted sums of independent identically distributed random variables with functionally-defined weights. (English. Russian original) Zbl 1490.60064

J. Math. Sci., New York 262, No. 4, 525-536 (2022); translation from Fundam. Prikl. Mat. 23, No. 1, 191-206 (2020).
MSC:  60F10 60F17
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software